Zhixiong CHEN


Computing the k-Error Linear Complexity of q-Ary Sequences with Period 2pn
Zhihua NIU Zhe LI Zhixiong CHEN Tongjiang YAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/09/01
Vol. E95-A  No. 9  pp. 1637-1641
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherperiodic sequencelinear complexityk-error linear complexitygenetic algorithm
 Summary | Full Text:PDF(213.6KB)

Binary Threshold Sequences Derived from Carmichael Quotients with Even Numbers Modulus
Chenhuang WU Zhixiong CHEN Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/07/01
Vol. E95-A  No. 7  pp. 1197-1199
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
Fermat quotientsCarmichael quotientsfinite fieldsbinary threshold sequenceslinear complexity
 Summary | Full Text:PDF(75.5KB)

Linear Complexity of Quaternary Sequences Generated Using Generalized Cyclotomic Classes Modulo 2p
Xiaoni DU Zhixiong CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/05/01
Vol. E94-A  No. 5  pp. 1214-1217
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
stream cipherpseudorandom sequencesgeneralized cyclotomic sequencesquaternary sequenceslinear complexity
 Summary | Full Text:PDF(78KB)

Trace Representation of Binary Generalized Cyclotomic Sequences with Length pm
Xiaoni DU Zhixiong CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/02/01
Vol. E94-A  No. 2  pp. 761-765
Type of Manuscript:  PAPER
Category: Information Theory
Keyword: 
binary sequencefinite fieldtrace functiongeneralized cyclotomic sequencelinear complexitydefining pair
 Summary | Full Text:PDF(208.5KB)

Large Family of Sequences from Elliptic Curves over Residue Class Rings
Shengqiang LI Zhixiong CHEN Liang ZHOU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/10/01
Vol. E93-A  No. 10  pp. 1827-1832
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
elliptic curvesexponential sumsbinary sequenceswell-distribution measurecorrelation measure
 Summary | Full Text:PDF(114.7KB)

Trace Representation of a New Class of Sextic Residue Sequences of Period p≡3 ( mod 8)
Xiaoni DU Zhixiong CHEN Ailing SHI Rong SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/02/01
Vol. E92-A  No. 2  pp. 668-670
Type of Manuscript:  LETTER
Category: Information Theory
Keyword: 
stream ciphersextic residue sequencestrace functionlinear complexity
 Summary | Full Text:PDF(73.5KB)

A Construction of Binary Cyclotomic Sequences Using Extension Fields
Zhixiong CHEN Xiaoni DU Rong SUN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2009/02/01
Vol. E92-A  No. 2  pp. 663-667
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherscyclotomic sequencespseudorandom binary sequencescharacter sumscorrelation
 Summary | Full Text:PDF(100KB)

On the Randomness of Generalized Cyclotomic Sequences of Order Two and Length pq
Shengqiang LI Zhixiong CHEN Rong SUN Guozhen XIAO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2007/09/01
Vol. E90-A  No. 9  pp. 2037-2041
Type of Manuscript:  LETTER
Category: Information Security
Keyword: 
generalized cyclotomysequencelinear complexityautocorrelation value
 Summary | Full Text:PDF(87.5KB)